MathSciNet Relay Station
MathSciNet bibliographic data
MR2286107 (2008e:62089) 62G30 (62E20)
Bairamov, I. G.; Khan, M. K. On exceedances of record and order statistics. Proc. Amer. Math. Soc. 135 (2007), no. 6, 1935–1945 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement